MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TET1309D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Diarrhea (1811); Fatigue (1849); High Blood Pressure/ Hypertension (1908); Vomiting (2144); Hernia (2240); Ulcer (2274); Depression (2361); Unintended Radiation Exposure (4565); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, on (b)(6) 2022, the patient with a history of umbilical hernia for approximately 1 year underwent an emergency umbilical hernia procedure, the device/prosthesis was then implanted in prefascia retromuscular.Following the operation, the patient experienced onset of vomiting, chronic diarrhea and severe abdominal pain.On (b)(6) 2023, the patient was admitted to the emergency department of another hospital for abdominal pain.It was noted that the patient has been consulting for recurrence of umbilical hernia for a week in a context of diarrhea and vomiting once a week since the initial procedure.In the emergency department, the patient was stable and does not show signs of severity.The abdomen was flexible and depressible, the umbilical hernia was reducible and not painful.No sign of seriousness.A doctor of cardiovascular (dcv) opinion was taken and was noted that in consultation with an abdominal ct scan for revision surgery.Biology shows no ionic disorder, no abnormality of renal function, no biological inflammatory syndrome, no abnormality of the complete blood count (cbc).The patient was then prescribed with an oral medication for five days and was discharged the same day.On (b)(6) 2023, the patient had a consultation, on clinical examination, the abdomen was supple and depressible, the hernia was totally reducible.A stool culture was performed with negative results, and a gastroenterology appointment had been done with remarks of no indication for colonoscopy.A computed tomography (ct scan) was done, which showed a recurrence of umbilical hernia with a four centimeters eventration at the upper edge of the prosthesis that was placed.Aside from disembowelment, there was also has pain in the left parietal.The second operation by direct approach plus coeloscopy was done on (b)(6) 2023, in which a second intraperitoneal prosthesis from another company was then placed by direct approached.Following the second placement, abdominal pain increased with immediate post-prandial impressive abdominal bloating, disabling chronic pain, electric shocks and stab wounds in the stomach on exertion.Preventing any activity, chronic diarrhea 15-20 times a day, extreme fatigue, weight gain and depression (on anti-depressants), hypertension following treatments and painful anal fissure following chronic diarrhea.Oral analgesics were prescribed and wearing an abdominal belt for two months.During a follow-up consul tation on (b)(6) 2024, the patient was in very good general condition.There was no longer any pain and surprisingly no more transit disorders.The saddles are molded.The patient has been apyretic since release.The scar was clean.On clinical examination, the abdomen was quite supple, depressible and painless.The scar was beautiful and solid.The abdominal belt used was reduced to only during the day.However, multiple oesogastroduodenal fibroscopies were performed on (b)(6) 2024 with initial findings of grade a esophagitis and cardia ulcer, now healed.Ileocolonoscopy was also performed on (b)(6) 2024 with normal results, with biopsies showing no abnormalities.Rectosigmoidoscopy on aug 2024 revealed mild erythematous inflammation in lower rectum.Biopsies revealed acute, non-specific inflammation (no chronicity or ulcerative colitis).Small bowel video capsule (2024): first attempt uninterpretable, second attempt normal.The abdominal ct scan in 20022 until 2024 revealed fatty liver, angioma of segment 7 and 17 mm in diameter, possible nodule of 8 mm diameter of segment 2, no other significant abnormality.An enteroct scan was performed on aug 2024 with results of normal small bowel and colonic wall.Laboratory tests like, normal blood count, liver/kidney function, serology, stool cultures were also done in (b)(6) 2024 with normal results.Fecal calprotectin was the only elevated results.Currently, the patient consulted attending physicians, many gastroenterologists, gastrosurgeons, internal doctor, proctologist.The patient had scans, colonoscopies, fibroscopies, rectoscopies, capsules small bowel tests, mri, multiple biological, infectious and parasitic check-ups, all of which were normal.The patient has extreme fatigue, unbearable abdominal pain, a transit that is always disturbed with an anal fissure for 6 months that has been very painful yet treated and which cannot heal because of the repetitive diarrhea.The patient is in bed most of the time due to the pain, could no longer work, permanently on analgesics but which have little effect on me, on anti-depressants, on anti-hypertensives following a treatment of anti-inflammatory agent.The patient was morally, physically suffering and had no sexual activity due to pain.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22216252
Report Number9615742-2025-00733
Device Sequence Number20898456
Product Code FTL
UDI-Device Identifier10884521180130
UDI-Public10884521180130
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTET1309D
Device Catalogue NumberTET1309D
Device Lot NumberSWC0980M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/16/2025
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age37 YR
Patient SexUnknown